GADD, NELSON R. (1964) MORAINES IN THE APPALACHIAN REGION OF QUEBEC. Geological Society of America Bulletin, 75 (12) 1249 doi:10.1130/0016-7606(1964)75[1249:mitaro]2.0.co;2

Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | MORAINES IN THE APPALACHIAN REGION OF QUEBEC | ||
Journal | Geological Society of America Bulletin | ||
Authors | GADD, NELSON R. | Author | |
Year | 1964 | Volume | 75 |
Issue | 12 | ||
Publisher | Geological Society of America | ||
DOI | doi:10.1130/0016-7606(1964)75[1249:mitaro]2.0.co;2Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 49260 | Long-form Identifier | mindat:1:5:49260:3 |
GUID | 0 | ||
Full Reference | GADD, NELSON R. (1964) MORAINES IN THE APPALACHIAN REGION OF QUEBEC. Geological Society of America Bulletin, 75 (12) 1249 doi:10.1130/0016-7606(1964)75[1249:mitaro]2.0.co;2 | ||
Plain Text | GADD, NELSON R. (1964) MORAINES IN THE APPALACHIAN REGION OF QUEBEC. Geological Society of America Bulletin, 75 (12) 1249 doi:10.1130/0016-7606(1964)75[1249:mitaro]2.0.co;2 | ||
In | (1964) Geological Society of America Bulletin Vol. 75 (12) Geological Society of America |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |